# SDR SIMA20190315002

- Difficulty date: March 15, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 34,071 hours, 29,523 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG AIR/GND ON TAKE OFF COULDNT RETRACT LANDING GEAR. C/A-FOUND NOSE LG STRUT TO BE BELOW LIMITS. SERVICED NOSE LG STRUT IAW WC 32-600-06. PERFORMED OPS CHECK OF LG IAW AMM 32-34-00 OPS CHECK GOOD. T/S IAW FIM 32-63-00. PERFORMED OPC GOOD OF LANDING GEAR IAW AMM 32-34-00. LANDING GEAR PROX SWITCHES FUNCTIONAL CHECK GOOG IAW WC 32-700-12. NO DEFECTS NOTED.
